# SDR QXEA2025111700345

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 19,621 hours, 13,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP SEPARATED FROM TRACK. REMOVED FROM SERVICE.  REPLACED ADHESIVE BACKING ON PHOTOLUMINESCENT INDICATOR STRIP LIGHT REF AMM 33-50-21-000/400-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
